Beeovita

chlorphenamine

Showing 1 to 2 of 2
(1 Pages)
Chlorphenamine is an active ingredient commonly used in health products to relieve allergy symptoms such as runny nose, sneezing, and itchy eyes. It is found in antihistamines for systemic use and is often a component of cough and cold preparations. Products containing chlorphenamine are frequently used in managing inflammatory and allergic conditions of the respiratory tract and, as such, can be beneficial for those experiencing common cold symptoms, hay fever, and related allergies.
Arbid n drops fl 30ml

Arbid n drops fl 30ml

 
Product code: 4868528

What is Arbid N, oral drops and when is it used? Arbid N contains an antihistamine, chlorphenamine maleate. It is used in inflammatory and allergic diseases of the upper respiratory tract such as colds, hay fever, chronic runny nose, vasomotor or allergic rhinitis, rhinopharyngitis, allergic sinusitis and as an adjuvant in influenza and colds. For the symptomatic treatment of allergic conditions such as urticaria (nettle rash), conjunctivitis (conjunctivitis). When should Arbid N, drops to be used not be used? If you are sensitive to any component of the drug, at risk of narrow-angle glaucoma (increased pressure in the eye) or have difficulty urinating, or during concomitant treatment and for up to 2 weeks after stopping treatment with certain drugs for depression (especially MAO-He always). In addition, Arbid N must not be used during the last trimester of pregnancy or while breastfeeding (see «Can Arbid N be taken during pregnancy and while breastfeeding?»).Arbid N must not be used in children under the age of 3 years.When should caution be taken when taking/using Arbid N, oral drops?Arbid N must not be used for a long time or in higher than recommended doses without medical advice.Stepping Allergic reactions to or narrowing of the bronchi with breathing difficulties, so-called bronchospasm (see under «What side effects can Arbid N have?»), the treatment must be stopped immediately and the doctor informed.This medicine can impair the ability to react, the ability to drive and the ability to use tools or machines.Arbid N contains sucrose. Therefore, if you know that you have an intolerance to certain sugars, please consult your doctor before taking Arbid N before taking Arbid N.Arbid N contains sodium methyl parahydroxybenzoate (E219) and sodium propyl parahydroxybenzoate (E217), which may cause allergic reactions (possibly delayed).This medicinal product contains less than 1 mmol sodium (23 mg) per gram (20 drops), i.e. it is almost «sodium-free». Inform your doctor, pharmacist or pharmacist or your doctor, pharmacist or pharmacist if you suffer from other illnesses, have allergies or are taking other medicines (including those you bought yourself!) or using them externally.May Arbid N, swallow drops be taken/used during pregnancy or while breastfeeding?If you foresee becoming pregnant, if you If you are pregnant or breastfeeding, you should avoid taking medicines. It is known that taking Arbid N during the last trimester can adversely affect the health of the fetus. For this reason, Arbid N must not be taken during the last trimester. Arbid N can be taken during the first and second trimester if there is a strong indication and if the doctor prescribes it.Arbid N must not be taken during breast-feeding. However, if you absolutely have to take Arbid N when prescribed by a doctor, you must refrain from breastfeeding.How do you use Arbid N, drops to swallow?Unless otherwise prescribed by the doctor, the usual dosage for children aged 3-5 years is: 10 drops 4-6 times a day; for children aged 6-12 years: 20 drops 4-6 times a day, for adults: 40 drops 4-6 times a day. Preferably take between meals. Observe the dosage given in the package leaflet or described by your doctor. WhomIf you think the medicine is too weak or too strong, talk to your doctor, pharmacist or druggist.What side effects can Arbid N, swallow drops have?The following side effects can occur when taking Arbid N:Sensitive people can have allergic reactions (rash, itching, increased heart rate, breathing disorders, loss of consciousness). In this case, you should stop taking the medicine and talk to your doctor as soon as possible.If you take an overdose of the active ingredient chlorphenamine, you may experience cramps, difficulty breathing, even acute shortness of breath and coma. Children, especially small children, react with particular sensitivity if the dosage is too high.Common (affects 1 to 10 users in 100)Drowsiness and reduced responsiveness (see «When should caution be taken when taking/using Arbid N, drops to swallow?»).Uncommon (affects 1 to 10 users in 1000)Stomach and intestinal disorders such as constipation; dry mouth; trouble urinating; visual disturbances (accommodation disorders); increase in intraocular pressure; restlessness (especially in children); Nervousness; Sleep disturbances.OccasionallySkin rash and bone marrow depression.If you nevertheless observe side effects, inform your doctor, pharmacist or druggist. This also applies in particular to side effects that are not listed in this leaflet.What else needs to be taken into account?The medicine may only be used up to the date marked «EXP» on the container.Storage instructionsStore Arbid N at room temperature (15-25 °C) in the original packaging out of the reach of children. Close the opened container carefully after taking a dose.Further informationThe Arbid N bottles have a child-resistant closure. To open, the cap must be pressed down and turned at the same time. The childproof lock is only effective if the cap is firmly screwed on as far as it will go after use. Your doctor, pharmacist or druggist can provide you with further information. These people have the detailed technical information. What does Arbid N, drops to swallow contain? 1 g (approx. 20 drops) drops to swallow contains: Active ingredients 2 mg chlorphenamine maleate. Excipients Sucrose, citric acid monohydrate, sodium methyl(4-hydroxybenzoate) (E 219), sodium propyl(4-hydroxy benzoate) (E 217), orange aroma, purified water.Authorization number58373 (Swissmedic).Where can you get Arbid N, drops to swallow? Which packs are available? In pharmacies and drugstores, without a doctor's prescription, in 30 ml dropper bottles. Authorization holder VERFORA SA, 1752 Villars-sur-Glâne. This leaflet was last checked by the medicinal products authority (Swissmedic) in December 2020...

28.64 USD

Solmucalm cold cough syrup adult fl 180 ml

Solmucalm cold cough syrup adult fl 180 ml

 
Product code: 3812247

What is Solmucalm cold cough and when is it used?Solmucalm cold cough is a cough syrup with two active ingredients: N-acetylcysteine, an expectorant that thins the viscous secretions so that they are easier to cough up, and chlorphenamine, a substance with a calming effect that also alleviates allergic symptoms.Solmucalm cold cough, syrup for children / adults is therefore suitable for the treatment of cold cough.What precautions should be taken?Drinking plenty of fluids increases the effectiveness of the Solmucalm cold cough syrup. Because smoking contributes to an excessive build-up of bronchial mucus, you can support the effects of the syrup by giving up smoking.Solmucalm cold cough does not contain sugar, but Lycasin 80/55, a sugar-free and tooth-friendly sweetener that is also suitable for diabetics. The calorie content of 5 ml children's syrup is 10 kcal (42 kJ), that of 10 ml syrup for adults is 20 kcal (84 kJ).When should Solmucalm cold cough not be used?If you are sensitive to any component of the drug, suffer from stomach ulcers or glaucoma (increased pressure in the eye) or have difficulty urinating, in the case of an acute asthma attack, hypersensitivity reactions (see “What side effects can Solmucalm cold cough have?”) Or at the same time Treatment and up to 2 weeks after the end of treatment with certain medicines for depression (called MAOIs).Your doctor knows what to do in such cases.In addition, Solmucalm cold cough must not be used during pregnancy or while breastfeeding (see “Can Solmucalm cold cough be taken during pregnancy or while breastfeeding?”).Since there is no experience with small children, Solmucalm cold cough must not be given to children under 3 years of age.If you suffer from very high blood pressure, cardiovascular disease or epilepsy, please ask your doctor beforehand.When should you be careful when taking Solmucalm cold cough?As a precautionary measure, you should inform your doctor or health care professional if you are at risk of gastrointestinal bleeding (latent ulcers, varices in the esophagus), as Solmucalm cold cough can cause vomiting. It is also important to inform him if you suffer from bronchial asthma, high blood pressure or other diseases of the respiratory tract, heart, blood vessels or thyroid gland.You should not take cough suppressant medicines at the same time as Solmucalm Cold Cough, because these medicines cause congestion of the bronchi with the mucus liquefied by Solmucalm Cold Cough by too strong inhibition of the cough reflex, and thus lead to spasms and an increased risk of infection of the respiratory tract.This medicine can impair your ability to react, drive and use tools or machines! This is particularly true when consuming alcoholic beverages at the same time. In case of doubt, these activities are to be omitted. It is therefore recommended to refrain from alcoholic beverages for the duration of the treatment.Furthermore, you should not take certain antibiotics at the same time as Solmucalm cold cough, but at least 2 hours apart. Your doctor or pharmacist will explain to you which antibiotics this is the case.Since the blood pressure can rise slightly, Solmucalm cold cough should not be taken together with phenytoin (for epilepsy).Combination with the following drugs should also be avoided:all medicines that contain central nervous system depressants (e.g. cough medicine containing codeine or pain relievers containing morphine or morphine derivatives, sleeping pills, clonidine-based medicines for high blood pressure, etc.) because they can make you feel more tired;any medicines that contain atropine or atropine-like substances (e.g. some medicines for depression, Parkinson's disease and some anticonvulsant medicines).Please inform your doctor or pharmacist if you suffer from other illnesses, have allergies or take or use other medicines (including those you have bought yourself!).Can Solmucalm cold cough be taken during pregnancy or while breastfeeding?If you are planning to become pregnant, if you are pregnant or if you are breastfeeding, you should not take any medicine.It is known that taking Solmucalm cold cough during the last trimester of pregnancy can affect the health of the fetus. For this reason, Solmucalm cold cough must not be taken during pregnancy.Solmucalm cold cough must not be taken during breastfeeding. If you still have to take Solmucalm cold cough under a doctor's prescription, you must refrain from breastfeeding.How do you use Solmucalm cold cough?Unless otherwise prescribed by the doctor, the following dosages are recommended:Children from 3 to 6 years : 5 ml children's syrup 3 times a day.Children from 6 to 12 years : 5 ml children's syrup 3 times a day; In the event of an inadequate response to therapy, the dosage can be increased to 10 ml 3 times a day.Adults and adolescents over 12 years : 10 ml of syrup for adults, 3 times a day.In order to ensure that the drug is well tolerated, it is important to follow these recommendations, as overdosing, i.e. giving an excessive dose, can lead to side effects. Small children are particularly sensitive to overdosing.Preparation of the syrupRemove the security seal and screw the lid down until the powder it contains falls into the bottle. Shake vigorously until the solution is clear. To take the medicine, unscrew the lid and pour the prescribed amount of syrup into the measuring cup up to the corresponding mark. After each removal, screw the cover back on carefully.It is recommended not to take any other medicine at the same time as Solmucalm cold cough. The slight smell of sulfur that is noticeable when the bottle is opened disappears quickly and has no influence on the effectiveness of the drug.If you have a cough that lasts longer than 7 days, you must consult a doctor.Adhere to the dosage given in the package insert or prescribed by the doctor. If you think that the medicine is too weak or too strong, talk to your doctor or pharmacist.What side effects can Solmucalm cold cough have?The following side effects may occur when taking Solmucalm cold cough:common: drowsiness and decreased ability to react (see “When should you be careful when taking Solmucalm cold cough?”);uncommon: gastrointestinal disorders, such as heartburn, nausea, vomiting, and diarrhea; furthermore dry mouth, nose and throat, constipation, urination problems, visual disturbances (accommodation disturbances), increased intraocular pressure, restlessness (especially in children), nervousness and sleep disorders;rare: headache, fever or ringing in the ears.Allergic reactions can occur in sensitive people (skin rash, itching, increased pulse rate, breathing disorders, loss of consciousness).If this happens, you should stop taking the medicine and talk to your doctor as soon as possible.If you notice any side effects that are not described here, you should inform your doctor or pharmacist.What should also be noted?The unopened bottle of Solmucalm cold cough contains the active ingredient chlorphenamine in the solution, which, if accidentally ingested, can cause serious side effects, including poisoning, especially in small children. So it is imperative to keep this medicine out of reach of children.Store at room temperature (15-25 ° C).The drug may only be used up to the date marked “EXP” on the pack. Once prepared, the syrup can be kept for 2 weeks at room temperature.Please bring medicines to the pharmacy that have expired. Your doctor or pharmacist can provide you with further information; These people have the detailed information for specialists.What does Solmucalm cold cough contain?10 ml syrup for adults (taste apricot / tropical) contain:Active ingredients: 200 mg N-acetylcysteine ​​and 4 mg chlorophenamine maleate.Auxiliary substances : flavorings, preservatives (potassium sorbate E202 and sodium benzoate E211) and other auxiliary substances.5 ml syrup for children (strawberry / raspberry flavor) contain:Active ingredients: 100 mg N-acetylcysteine ​​and 2 mg chlorophenamine maleate.Excipients : Flavors: vanillin and others, preservatives (potassium sorbate E202 and sodium benzoate E211) and other excipients.Note: the N-acetylcysteine ​​is contained in the bottle cap, the chlorophenamine maleate in the solution contained in the bottle.Approval number57854 (Swissmedic).Where can you get Solmucalm cold cough? Which packs are available?In pharmacies and drugstores, without medical prescription.Solmucalm Cold Cough syrup for adults 180 mlSolmucalm Cold Cough syrup for children 90 mlMarketing authorization holderIBSA Institut Biochimique SA, CH 6903 Lugano...

38.09 USD

Showing 1 to 2 of 2
(1 Pages)
Free
expert advice